MAUDE Adverse Event Report: TERRAGENE S.A STRYKER SLCD12; AUTO-READER INCUBATOR

TERRAGENE S.A STRYKER SLCD12; AUTO-READER INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the user, the autoreader incubator kept showing positive results for the biological indicators after the sterilization process.
 
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed and there is no objective evidence of product malfuction.However, as no further information was provided, we consider the positive readout may have been caused by an ineffective sterilization process or an auto-reader malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness.This could contribute to delay patient treatment and, hence, to a serious injury if it were to recur.

Brand Name
STRYKER SLCD12
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18418556
Report Number3013145340-2023-00019
Device Sequence Number6752001
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD124820
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown